MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2441-0007
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion burette set had air in line the following information was received by the initial reporter with the following verbatim it was reported by the customer that tubing for lipids with buretrol, sucking air into the compartment under the buretrol.Difficult to prime line as well.
 
Additional Manufacturer Narrative
It was reported that the buretrol was sucking in air and it was difficult to prime.One sample model 2441-0007 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was flushed with water and primed with a 85% glycerin/ 15% water solution.The set was able to prime and no air-in-line was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
Materials: 2441-0007, batch#: unknown.It was reported by the customer that tubing for lipids with buretrol, sucking air into the compartment under the buretrol.Difficult to prime line as well.Verbatim: rcc received a complaint via email.Tubing for lipids with buretrol, sucking air into the compartment under the buretrol.Difficult to prime line as well.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21324791
Report Number9616066-2025-00147
Device Sequence Number8697066
Product Code FPA
UDI-Device Identifier10885403235047
UDI-Public(01)10885403235047
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2441-0007
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown